# SDR SWAA2022091542947

- Difficulty date: August 17, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 787+2 RBL 19' STRAP UNDER FLOOR SUPPORT CORRODED / [01] REMOVED STRAP FOR ACCESS AT AFT CARGO COMP STA 787+2 RBL 19' UNDER FLOOR SUPPORT REF B737-700 SRM 51-40-02-0G-0 WORK ACCOMPLISHED BY IVAN HERNANDEZ #35699;[02] REMOVED CORROSION ON STRAP REF B737-700 SRM 51-10-02-0G-0;[03] VERIFIED STEP 2;[04] ORIGINAL THICKNESS .040'; MAT-REMOVED .021'; MAT-REMAINING .019' FOUND OUT OF LIMITS REF B737-700 SRM 53-60-15-1A-1 FIG103 TOOL USED CALIPER C-ID:174207 DUE: 11/NOV/22;[05] MEASUREMENTS ENTRY ONLY;[06] VERIFIED STEP 4;OK TO INSTALL NEW STRAP.;[07] INSTALLED NEW STRAP AT AFT CARGO COMP STA 787+2 RBL 19' UNDER FLOOR SUPPORT REF B737-700 SRM 51-40-02-0G-0;[08] VERIFIED INTSLLATION
